MAUDE Adverse Event Report: BIOTECH DENTAL REFLECT RAPID; IMPLANT

BIOTECH DENTAL REFLECT RAPID; IMPLANT
Model Number RA3585C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient (b)(6) received implant (rflt rapid ra3585c reflect rapid fixture ø3.5mm x 8.5l) on (b)(6) 2021 and experienced loss of integration which led to the implant being removed on (b)(6) 2022.X-rays were provided by the dentist.Implant replacement was sent to dr.(b)(6) on 06/27/2022.

Brand Name
REFLECT RAPID
Common Device Name
IMPLANT
Manufacturer (Section D)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer (Section G)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer Contact
chris castellano
145 cedar lane
suite 205
englewood, NJ 07631
8662775662
MDR Report Key15792155
Report Number3010730876-2022-00068
Device Sequence Number5747583
Product Code DZE
UDI-Device Identifier00817773024016
UDI-Public00817773024016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRA3585C
Device Catalogue NumberRA3585C
Device Lot Number31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale